Alert archive / Wisconsin / River Flood Warnings in 2018
River Flood Warning 78, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Sep 4, 2018, 5:17 PM CDT for Adams County, Juneau County, Wisconsin. It took effect at Sep 6, 2018, 10:18 PM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2018, 5:17 PM CDT (22:17 UTC)
- In effect from
- Sep 6, 2018, 10:18 PM CDT
- Expired
- Sep 6, 2018, 8:26 PM CDT
- In force
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Adams County, WI, Juneau County, WI
The radar
The La Crosse radar (KARX), 98 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wisconsin River at Castle Rock Dam (CROW3).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
083 WGUS43 KARX 042217 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 517 PM CDT Tue Sep 4 2018 .Recent rain and additional rainfall amounts of 1 to 5 inches area wide this evening into tonight will cause significant rises along the Wisconsin River. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-051017- /O.NEW.KARX.FL.W.0078.180907T0318Z-180910T0458Z/ /CROW3.2.ER.180907T0318Z.180908T0000Z.180909T1058Z.UU/ 517 PM CDT Tue Sep 4 2018 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Wisconsin River at Castle Rock Dam. * from Thursday evening to Sunday evening. * At 5:10 PM Tuesday the flow was 10855 cfs. * Flood stage is 30000 cfs. * Moderate flooding is forecast. * Forecast...Flows increase above 30000 cfs Thursday evening and increase to near 43000 cfs Friday evening. * Impact...At 40000.0 cfs...Several roads are closed downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$
7 follow-up statements
992 WGUS83 KARX 050308 FLSARX Flood Statement National Weather Service La Crosse WI 1008 PM CDT Tue Sep 4 2018 .Recent heavy rain will cause significant rises along the Wisconsin River. Flows at Castle Rock Dam will be higher than normal and create minor flooding near the dam. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-051807- /O.EXT.KARX.FL.W.0078.180907T0635Z-180910T0517Z/ /CROW3.2.ER.180907T0635Z.180908T0000Z.180909T1117Z.UU/ 1008 PM CDT Tue Sep 4 2018 The Flood Warning continues for The Wisconsin River at Castle Rock Dam. * from late Thursday night to late Sunday night. * At 9:10 PM Tuesday the flow was 13893 cfs. * Flood stage is 30000 cfs. * Moderate flooding is forecast. * Forecast...Flows will increase above flood stage Friday morning and increase to a flow near 43000 cfs Friday evening. * Impact...At 40000.0 cfs...Several roads are closed downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$
214 WGUS83 KARX 051531 FLSARX Flood Statement National Weather Service La Crosse WI 1031 AM CDT Wed Sep 5 2018 .Recent heavy rain is leading to significant rises on area rivers. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-060631- /O.EXT.KARX.FL.W.0078.180907T0245Z-180909T2224Z/ /CROW3.2.ER.180907T0245Z.180907T1800Z.180909T0424Z.UU/ 1031 AM CDT Wed Sep 5 2018 The Flood Warning continues for The Wisconsin River at Castle Rock Dam. * from Thursday evening to Sunday afternoon...Or until the warning is cancelled. * At 10:10 AM Wednesday the flow was 16348 cfs. * Impact...At 40000.0 cfs...Several roads are closed downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$
069 WGUS83 KARX 052156 FLSARX Flood Statement National Weather Service La Crosse WI 456 PM CDT Wed Sep 5 2018 .The Flood Warning continues for the Wisconsin River at Castle Rock Dam. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-061256- /O.EXT.KARX.FL.W.0078.180907T0422Z-180909T1648Z/ /CROW3.1.ER.180907T0422Z.180907T1200Z.180908T2248Z.UU/ 456 PM CDT Wed Sep 5 2018 The Flood Warning continues for The Wisconsin River at Castle Rock Dam. * from Thursday evening to Sunday morning. * At 4:10 PM Wednesday the flow was 20372 cfs. * Flood stage is 30000 cfs. * Minor flooding is forecast. * Forecast...Rise above flood stage by Thursday evening and continue to rise to a flow near 32000 cfs by Friday morning. The river will fall below flood stage by Saturday. * Impact...At 30000 cfs...Localized flooding occurs near Highway Z downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$ CA
366 WGUS83 KARX 060224 FLSARX Flood Statement National Weather Service La Crosse WI 924 PM CDT Wed Sep 5 2018 .The Flood Warning continues for the Wisconsin River at Castle Rock Dam. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-061723- /O.CON.KARX.FL.W.0078.180907T0422Z-180909T1648Z/ /CROW3.1.ER.180907T0422Z.180907T1200Z.180908T2248Z.UU/ 924 PM CDT Wed Sep 5 2018 The Flood Warning continues for The Wisconsin River at Castle Rock Dam. * from Thursday evening to Sunday morning. * At 9:10 PM Wednesday the flow was 20408 cfs. * Flood stage is 30000 cfs. * Minor flooding is forecast. * Forecast...Rise above flood stage by Thursday evening and continue to rise to a flow near 32000 cfs by Friday morning. The river will fall below flood stage by Saturday. * Impact...At 30000 cfs...Localized flooding occurs near Highway Z downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$ CA
693 WGUS83 KARX 060857 FLSARX Flood Statement National Weather Service La Crosse WI 357 AM CDT Thu Sep 6 2018 .The Flood Warning continues for the Wisconsin River at Castle Rock Dam. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-062356- /O.CON.KARX.FL.W.0078.180907T0422Z-180909T1648Z/ /CROW3.1.ER.180907T0422Z.180907T1200Z.180908T2248Z.UU/ 357 AM CDT Thu Sep 6 2018 The Flood Warning continues for The Wisconsin River at Castle Rock Dam. * from this evening to Sunday morning...Or until the warning is cancelled. * At 3:10 AM Thursday the flow was 16347 cfs. * Impact...At 30000.0 cfs...Localized flooding occurs near Highway Z downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$
237 WGUS83 KARX 061525 FLSARX Flood Statement National Weather Service La Crosse WI 1025 AM CDT Thu Sep 6 2018 ...Flooding Continues along the Wisconsin River at Castle Rock Dam... .Minor flooding is expected to continue into the weekend for the Wisconsin River at Castle Rock Dam. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-070625- /O.EXT.KARX.FL.W.0078.180907T0930Z-180909T1127Z/ /CROW3.1.ER.180907T0930Z.180907T1200Z.180908T1727Z.UU/ 1025 AM CDT Thu Sep 6 2018 The Flood Warning continues for The Wisconsin River at Castle Rock Dam. * from late tonight to Sunday morning. * At 10:10 AM Thursday the flow was 16284 cfs. * Flood stage is 30000 cfs. * Minor flooding is forecast. * Forecast...Rise above flood stage by Friday morning and continue to rise to a flow near 31000 cfs by Friday morning. The river will fall below flood stage by Saturday. * Impact...At 30000 cfs...Localized flooding occurs near Highway Z downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$ Boyne
951 WGUS83 KARX 070126 FLSARX Flood Statement National Weather Service La Crosse WI 826 PM CDT Thu Sep 6 2018 .Flooding no longer expected along the Wisconsin River at Castle Rock Dam. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC001-057-070156- /O.CAN.KARX.FL.W.0078.000000T0000Z-180909T1127Z/ /CROW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 826 PM CDT Thu Sep 6 2018 The Flood Warning is cancelled for The Wisconsin River at Castle Rock Dam. * At 8:10 PM Thursday the flow was 21690 cfs. * Flood stage is 30000 cfs. * Forecast...The river will crest below flood stage with a flow near 25000 cfs Friday. * Impact...At 30000 cfs...Localized flooding occurs near Highway Z downstream of the dam. && LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990 $$ CA
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Sep 4, 2:28 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Sep 4, 2:28 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
228 PM CDT Tue Sep 4 2018
.SHORT TERM...(Tonight through Wednesday)
Issued at 228 PM CDT Tue Sep 4 2018
Fairly serious situation on hand with continuing heavy rain signals
and potential for additional more flooding. In addition, will have
to monitor trends for other severe weather threats, including
damaging wind and tornadoes from stronger storms going into this
evening.
Southwest flow pattern and large ridge over eastern U.S. continues
to set the field for repeat rounds of convection, feeding up into
Upper Mississippi River Valley. Luckily bulk of rain has shifted
north today, but will have to watch how this fills in going into
this evening. Given movement of flow and direction of approaching
short wave out of the central Plains, biggest concern is where
deformation area could setup with repeat, high efficient rainfall in
tropical airmass that has precipitable water values exceeding 2
inches.
Models in great agreement that this "hot" area will set up from
southern Minnesota into western and north central Wisconsin tonight,
with potential for an average 3 to 5 inches of rain and locally
higher amounts. Could even be little in the way of lightning, but
rainfall rates near 2 inches per hour at times. This could produce
new flash flooding, urban flooding in cities, and new river flooding
in basins that have not been impacted by this week long pattern so
far. Weather Prediction Center has even raised their Day 1 Excessive
Outlook level to HIGH. We are certainly messaging the possibility of
big impacts for this area.
Slightly south and east of there, where clearing developed this
morning, daytime heating is adding to these threats with easily 2000
J/Kg mixed layer CAPE. Shear profiles are decent but could become
even more enhanced, including low level backing, as surface wave
lifts into the area heading into this evening. Storms in this area
could transition into bowing segments with downburst and damaging
wind threats, in addition to a few tornadoes.
Of course, these storms will also track into areas further south
that have been hard by recent rains. Some communities have seen 10
to 15 inches of rain over the past 7 days so ANY additional will
lead to quick runoff and even worse flooding. Rainfall amounts from
northeast Iowa into southwest Wisconsin may only average 1 to 3
inches but again, given how wet it is, it will NOT take much to
cause flash flooding and compound the situation.
The good news, if there is any, points toward a drier pattern, which
this airmass shifting south and east of the area starting tomorrow,
and very little in the way of additional precipitation threats this
week.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 228 PM CDT Tue Sep 4 2018
Canadian high pressure will build across the area through Friday
providing a welcomed respite from the rain. In addition, a much
cooler, drier airmass will infiltrate the region. Precipitable water
values will fall to under half an inch on Thursday (compared with
~2.0 inches in recent days), with surface dew points in the 40s and
50s, and high temps in the 60s and 70s.
Into the weekend, expansive surface high pressure centered across
eastern Canada will continue to yield seasonable temps and generally
dry weather for much of the Upper Midwest. Global models continue to
lift the remants of Gordon northward around the eastern US ridge
into the Mid-Mississippi Valley on Saturday before progressing
northeasward as it interacts with the westerlies. General model
consensus from the 12Z runs keeps the primary impacts south and east
of the area, but confidence in track/location of the remnant
disturbance is low, so worth keeping an eye on over the coming days.
Otherwise, a a fairly quiet quasi-zonal flow pattern will continue
into early next week with no strong precip signal and high temps in
the 70s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1207 PM CDT Tue Sep 4 2018
Area ranges from VFR to the southeast to IFR the further northwest
you go. Much of impact this period will be convection centric. As
low level fields remain saturated and diurnal heating continues,
already seeing expansion of stratus field, mainly in MVFR range.
Will be watching for thunderstorm development this afternoon as wave
approaches from the Plains. Areas just north and west of TAF sites
could see most activity early on, but it will fill in going into the
evening, with a several hour period where convection could be
impacting airports over and over. Will also have to watch for severe
convective wind gusts if bowing segments hit airports.
Heading into the overnight, as convection moves off to the east and
south, will likely see IFR to MVFR ceilings linger well into
Wednesday. Good news rain threat should be diminishing.
&&
.HYDROLOGY...Tonight into Wednesday
Issued at 228 PM CDT Tue Sep 4 2018
Flash Flood Watch continues for the entire area, plus numerous
rivers are in flood or on the rise. One more night of flash flood
concerns and trying to message people to stay home - not drive.
Concern tonight is where heaviest rain axis will fall. Banking on a
set up along or just northwest of our northwest areas, from southern
Minnesota into western and north central Wisconsin, where 3 to 5
inches of new rainfall could fall. Basins that have not been hit,
like Black, Buffalo, Trempealeau, and Zumbro could fall victim if
rain materializes in that zone. Could see some urban impacts as
well, especially given high rainfall rates, in cities like Austin,
Rochester, and even Winona.
Amount of rain elsewhere could still be impactful, but less than
previously mentioned axis. Given how saturated grounds are in these
areas though, any additional heavy rain will compound on-going
situation. New crest levels on area rivers could go higher and
renewed flash flooding / mudslides are possible. Will have to get
through this next 18 hours or so.
River forecasts have forecast precipitation so a lot will depend on
how tonight pans out. Either way, we urge citizens to be on alert,
never drive when flooding is occurring, and stay on high ground.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch from through Wednesday morning
for WIZ017-029-032>034-041.
Flash Flood Watch from through Wednesday afternoon
for WIZ042>044-053>055-061.
MN...Flash Flood Watch from trough Wednesday morning
for MNZ079-086>088-094>096.
IA...Flash Flood Watch from through Wednesday morning
for IAZ008>010-018-019-029.
Flash Flood Watch from through Wednesday afternoon
for IAZ011-030.
&&
SHORT TERM...Shea
LONG TERM...JAM
AVIATION...Shea
HYDROLOGY...SheaHazardous weather outlook, Sep 4, 1:15 PM CDT, 4 hours 2 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 115 PM CDT Tue Sep 4 2018 IAZ008>010-018-019-029-MNZ079-086>088-094>096-WIZ017-029-032>034- 041-051100- Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Wabasha-Dodge- Olmsted-Winona-Mower-Fillmore-Houston-Taylor-Clark-Buffalo- Trempealeau-Jackson-La Crosse- 115 PM CDT Tue Sep 4 2018 This Hazardous Weather Outlook is for parts of southeast Minnesota...northeast Iowa and western into north-central Wisconsin. .DAY ONE...This Afternoon and Tonight A Flash Flood Watch is in effect into Tonight. Numerous showers and thunderstorms are expected this afternoon into this evening. Storms have the potential to bring substanial rainfall amounts and move over the same area repeatedly, especially from southeast Minnesota into western and north central Wisconsin. Rainfall amounts of 3 to 5 inches are possible, with locally higher amounts. Rainfall rates will cause flooding in urban areas. Widespread flooding and water related issues are expected. In addition to a heavy rain threat, some storms could produce damaging wind and even tornadoes from roughly 5 to 9 pm later today. .DAYS TWO THROUGH SEVEN...Wednesday through Sunday Shower and storm chances diminish Wednesday morning, with the main threats locally heavy rain and lightning. Thunderstorm chances return for Friday night through Saturday night. Severe storms are not anticipated. .SPOTTER INFORMATION STATEMENT... Reports of rainfall and any flooding are appreciated. A few spotters groups may be needed this afternoon and evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ011-030-WIZ042>044-053>055-061-051100- Allamakee-Clayton-Monroe-Juneau-Adams-Vernon-Crawford-Richland- Grant- 115 PM CDT Tue Sep 4 2018 This Hazardous Weather Outlook is for portions of northeast Iowa and southwest into central Wisconsin. .DAY ONE...This Afternoon and Tonight A Flash Flood Watch is in effect through Wednesday morning. More showers and storms are expected mainly tonight into Wednesday morning. This round of storms has the potential to bring heavy rains, with 1 to 3 inches. With wet soils unable to hold any more rain and ongoing flooding on some rivers, this rainfall would likely result in enhanced or renewed flooding and flash flooding for parts of the area. A few stronger to severe storms are possible this afternoon and evening, mainly between 5 and 9 PM. Strong to damaging winds and isolated tornadoes, along with the heavy rains, are the main threats. .DAYS TWO THROUGH SEVEN...Wednesday through Sunday Shower and storm chances diminish Wednesday morning, with the main threats locally heavy rain and lightning. Thunderstorm chances return for Friday night through Saturday night. Severe storms are not anticipated. .SPOTTER INFORMATION STATEMENT... Reports of rainfall and any flooding are appreciated. A few spotters groups may be needed this afternoon and evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. RRS/Rieck/Shea
In the hours before
Special weather statement, Sep 4, 2:34 PM CDT, 2 hours 43 minutes before
Special Weather Statement National Weather Service La Crosse WI 234 PM CDT TUE SEP 4 2018 MNZ094-042030- Mower- 234 PM CDT TUE SEP 4 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOWER COUNTY... At 234 PM CDT, a strong thunderstorm was located near Glenville, or 10 miles north of Northwood, moving northeast at 30 mph. Winds in excess of 30 mph and dime size hail are possible with this storm. Locations impacted include... Austin, Brownsdale, Lansing, Mayville, Dexter, Mapleview, Waltham, Sargeant, County Roads 1 And 7, I 90 Exit 178a, Brookside Campground, I 90 Exit 187, I 90 Exit 189, Renova, I 90 Exit 179, I 90 Exit 183, County Roads 1 And 15, I 90 Exit 175, I 90 Exit 180 and I 90 Exit 178b. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4385 9305 4385 9281 4374 9261 4353 9305 TIME...MOT...LOC 1934Z 226DEG 24KT 4359 9319 JAM
Special weather statement, Sep 4, 3:01 PM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service La Crosse WI
301 PM CDT TUE SEP 4 2018
MNZ079-086>088-096-WIZ017-029-032>034-042130-
Wabasha-Olmsted-Dodge-Winona-Houston-Buffalo-Jackson-Taylor-
Trempealeau-Clark-
301 PM CDT TUE SEP 4 2018
...Scattered Thunderstorms Developing...
Scattered thunderstorms were developing this afternoon across
southeast Minnesota through west central and north central
Wisconsin. Frequent lightning, gusty winds in excess of 40 mph, and
brief torrential rains can be expected with any of these storms. The
storms are moving northeast at 30 mph. If storms approach, seek safe
shelter inside a building. Storms may intensify through the
afternoon.
LAT...LON 4512 9004 4512 9020 4503 9031 4415 9032
4416 9091 4407 9097 4409 9119 4398 9142
4384 9128 4385 9305 4420 9305 4419 9255
4437 9255 4437 9243 4445 9243 4441 9208
4460 9200 4460 9092 4538 9092 4538 9004
TIME...MOT...LOC 1959Z 226DEG 24KT 4370 9302
JAMLocal storm report, Sep 4, 5:05 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
505 PM CDT TUE SEP 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST 2 SSE ELGIN 44.10N 92.24W
09/04/2018 E40 MPH OLMSTED MN EMERGENCY MNGR
&&
CAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 8:46 PM CDT | River Flood Warning | ARX | Richland, Vernon | 5 days |
| Sep 3, 8:46 PM CDT | River Flood Warning | ARX | Vernon | 5 days |
| Sep 3, 8:46 PM CDT | River Flood Warning | ARX | Crawford | 6 days |
| Sep 3, 9:17 PM CDT | Flash Flood Warning | ARX | Crawford, Juneau, La Crosse, Monroe, Richland, Vernon | 9 hr |
| Sep 3, 11:58 PM CDT | Flash Flood Warning | ARX | Crawford, Richland | 6 hr |
| Sep 4, 4:00 AM CDT | Flash Flood Watch | ARX | Adams, Buffalo, Clark, Crawford, Grant, Jackson and 7 more | 33 hr |
| Sep 4, 6:00 AM CDT | Areal Flood Warning | ARX | Crawford, Juneau, Monroe, Richland, Vernon | 27 hr |
| Sep 4, 9:38 AM CDT | River Flood Warning | ARX | Monroe, Vernon | 24 hr |
| Sep 4, 9:56 AM CDT | River Flood Warning | ARX | Richland, Vernon | 58 hr |
| Sep 4, 11:10 AM CDT | River Flood Warning | ARX | Jackson | 3 days |
| Sep 4, 11:10 AM CDT | River Flood Warning | ARX | La Crosse, Trempealeau | 5 days |
| Sep 4, 11:10 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 6 days |
| Sep 4, 11:10 AM CDT | River Flood Warning | ARX | Juneau | 5 days |
| Sep 4, 3:01 PM CDT | Special Weather Statement | ARX | Buffalo, Clark, Jackson, Taylor, Trempealeau | 89 min |
| Sep 4, 6:19 PM CDT | Special Weather Statement | ARX | Buffalo, Clark, Jackson, Taylor, Trempealeau | 86 min |
Nearby
River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.